Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 85, NWS Memphis, TN

April 3, 2025Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 3, 2025, 1:09 AM CDT for Benton County, Marshall County, Mississippi; Fayette County, Hardeman County, Tennessee. It was in force for 51 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 1:09 AM CDT (06:09 UTC)
Expired
Apr 3, 2025, 2:00 AM CDT
In force
51 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Emergency
Tornado emergency
Tornado
Radar indicated
Hail
1.75 in

Counties Benton County, MS, Marshall County, MS, Fayette County, TN, Hardeman County, TN

The radar

The Memphis radar (KNQA), 66 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 1:19 AM CDTTORNADO1 Sse Slayden, MS*** 1 INJ *** Extensive damage across the northern part of Marshall County. Multiple homes damaged with numerous trees and powerlines down.
Apr 3, 1:31 AM CDTTORNADO5 Sw La Grange, TN*** 1 FATAL, 4 INJ *** Corrects previous tornado report from 5 SW La Grange. Mobile home destroyed on Sweet Road.
Apr 3, 1:39 AM CDTTORNADOGrand Junction, TNCorrects previous tornado report from Grand Junction. City hall damaged in Grand Junction along with numerous homes. Numerous large trees knocked down and uprooted. Train cars blown over.
Apr 3, 1:39 AM CDTTORNADOGrand Junction, TN*** 2 FATAL, 2 INJ *** Corrects previous tornado report from Grand Junction. A long track, EF3 tornado began in Marshall County in Mississippi, moved across portions of Hardeman and Fayette Counties, and continued through much of Hardeman County. Significant d

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 11:35 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1447 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1447 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1501 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.2
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

318 
WFUS54 KMEG 030609
TORMEG
MSC009-093-TNC047-069-030700-
/O.NEW.KMEG.TO.W.0085.250403T0609Z-250403T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
109 AM CDT Thu Apr 3 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northern Marshall County in northwestern Mississippi...
  Northern Benton County in northeastern Mississippi...
  Southeastern Fayette County in west Tennessee...
  Southwestern Hardeman County in west Tennessee...

* Until 200 AM CDT.

* At 108 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Red Banks, or 9 miles northwest of Holly Springs,
  moving northeast at 50 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Coal Oil Corner, Ghost River State Natural Area, Mt Pleasant,
  Cayce, Lagrange, La Grange, New Canaan, Moscow, Taska,
  Pattersonville, Rossville, Saulsbury, Victoria, Byhalia, Early
  Grove, Williston, Grand Junction, Michigan City, Red Banks, and
  Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3500 8901 3498 8902 3478 8962 3489 8973
      3491 8972 3527 8932 3500 8895
TIME...MOT...LOC 0608Z 237DEG 42KT 3486 8958 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

CJC
4 follow-up statements
365 
WWUS54 KMEG 030620
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
120 AM CDT Thu Apr 3 2025

MSC009-093-TNC047-069-030700-
/O.CON.KMEG.TO.W.0085.000000T0000Z-250403T0700Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-
120 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH
CENTRAL MARSHALL...NORTHERN BENTON...SOUTHEASTERN FAYETTE AND
SOUTHWESTERN HARDEMAN COUNTIES...

At 119 AM CDT, a confirmed large and extremely dangerous tornado was
located over Slayden, or 10 miles north of Holly Springs, moving
northeast at 50 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Ghost River State Natural Area, Saulsbury, Mt Pleasant, Lagrange, La
Grange, Moscow, Early Grove, Williston, Grand Junction, Michigan
City, Lamar, Hays Crossing, Pattersonville, Slayden, Forty Five,
Taska, Rossville, and Somerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a storm shelter or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3500 8901 3498 8902 3485 8951 3494 8958
      3500 8958 3527 8932 3500 8895
TIME...MOT...LOC 0619Z 237DEG 42KT 3494 8944 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

CJC
196 
WWUS54 KMEG 030623
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
123 AM CDT Thu Apr 3 2025

MSC009-093-TNC047-069-030700-
/O.CON.KMEG.TO.W.0085.000000T0000Z-250403T0700Z/
Marshall MS-Benton MS-Fayette TN-Hardeman TN-
123 AM CDT Thu Apr 3 2025

...TORNADO EMERGENCY FOR SLADEN...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH
CENTRAL MARSHALL...NORTHERN BENTON...SOUTHEASTERN FAYETTE AND
SOUTHWESTERN HARDEMAN COUNTIES...

At 122 AM CDT, a confirmed large and destructive tornado was located
over Slayden, or 12 miles north of Holly Springs, moving northeast at
50 mph.

TORNADO EMERGENCY for Slayden. This is a PARTICULARLY DANGEROUS 
SITUATION. TAKE COVER NOW!

HAZARD...Deadly tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Ghost River State Natural Area, Saulsbury, Mt Pleasant, Lagrange, La
Grange, Moscow, Early Grove, Williston, Grand Junction, Michigan
City, Lamar, Hays Crossing, Pattersonville, Slayden, Forty Five,
Taska, Rossville, and Somerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3500 8901 3498 8902 3485 8951 3494 8958
      3500 8958 3527 8932 3500 8895
TIME...MOT...LOC 0622Z 237DEG 42KT 3495 8941 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.75 IN

$$

CJC
642 
WWUS54 KMEG 030639 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
139 AM CDT Thu Apr 3 2025

MSC093-030649-
/O.CAN.KMEG.TO.W.0085.000000T0000Z-250403T0700Z/
Marshall MS-
139 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTH CENTRAL MARSHALL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3500 8901 3498 8902 3498 8928 3502 8934
      3504 8935 3527 8932 3500 8895
TIME...MOT...LOC 0639Z 246DEG 51KT 3504 8919 

$$

MSC009-TNC047-069-030700-
/O.CON.KMEG.TO.W.0085.000000T0000Z-250403T0700Z/
Benton MS-Fayette TN-Hardeman TN-
139 AM CDT Thu Apr 3 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHEASTERN BENTON...SOUTHEASTERN FAYETTE AND SOUTHWESTERN HARDEMAN
COUNTIES...

At 139 AM CDT, a confirmed large and extremely dangerous tornado was
located over Lagrange, or 18 miles southwest of Bolivar, moving
northeast at 60 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

Locations impacted include...
Ghost River State Natural Area, Saulsbury, Grand Junction, Michigan
City, Lagrange, La Grange, Pattersonville, Forty Five, and
Somerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3500 8901 3498 8902 3498 8928 3502 8934
      3504 8935 3527 8932 3500 8895
TIME...MOT...LOC 0639Z 246DEG 51KT 3504 8919 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN

$$

CJC
401 
WWUS54 KMEG 030655
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
155 AM CDT Thu Apr 3 2025

MSC009-TNC047-069-030705-
/O.EXP.KMEG.TO.W.0085.000000T0000Z-250403T0700Z/
Benton MS-Fayette TN-Hardeman TN-
155 AM CDT Thu Apr 3 2025

...THE TORNADO WARNING FOR NORTHEASTERN BENTON...SOUTHEASTERN FAYETTE
AND SOUTHWESTERN HARDEMAN COUNTIES WILL EXPIRE AT 200 AM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3500 8901 3498 8902 3498 8928 3502 8934
      3504 8935 3527 8932 3500 8895
TIME...MOT...LOC 0655Z 237DEG 42KT 3513 8901 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 11:13 PM CDT, 1 hour 56 minutes earlier. Its key messages:

  • Updated at 1111 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 11:13 PM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1113 PM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1111 PM CDT Wed Apr 2 2025

-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.

-A High Risk of severe weather today, an Enhanced Risk is in
 effect Thursday, Friday and Saturday.

-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.

-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.

&&

.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025

A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!

An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.

Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.

Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.

Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.

The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.

With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!

Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.

&&

.AVIATION...
(06Z TAFS)
Issued at 1111 PM CDT Wed Apr 2 2025

Active aviation forecast with multiple impacts expected through
the period at all sites. Ongoing convection over the entire region
will continue through the rest of the night with drops to MVFR
likely for extended periods of time from both CIGs and vsbys. A
line of storms will then settle over the region tonight as a
stationary boundary, locking these conditions in through
tomorrow at all terminals except TUP. TS might stop for a few
hours from ~10z through 18z, but then become reinvigorated
tomorrow afternoon with similar effects as tonight through the end
of the period. Enough confidence exists to introduce prevailing
TSRA around 00Z.

JAB/ANS

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
     035-036-048-049-058.

     Flood Watch through Sunday morning for ARZ009-018-026>028-035-
     036-048-049-058.

MO...Wind Advisory until midnight CDT tonight for MOZ113-115.

     Flood Watch through Sunday morning for MOZ113-115.

MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.

     Flood Watch through Sunday morning for MSZ001>005-007-008-
     010>014-020.

     Flood Watch from late Friday night through Sunday afternoon for
     MSZ006-009-015>017-021>024.

TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
     048>055-088>092.

     Flood Watch through Sunday morning for TNZ001>004-019>022-
     048>055-088>092.

&&

PUBLIC FORECAST...JAB
AVIATION...JAB/ANS

In the hours before

Local storm report, Apr 2, 9:03 PM CDT, 4 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
903 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     Tstm Wnd Dmg     Trimble                 36.20N 89.19W
04/02/2025                   Dyer               TN   Storm Chaser

            Trees and power lines down. Possible
            tornado.

&&

MJ
Local storm report, Apr 2, 9:04 PM CDT, 4 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
904 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     Tstm Wnd Dmg     5 WNW Martin            36.38N 88.94W
04/02/2025                   Weakley            TN   Emergency Mngr

            Large tree down blocking Highway 431 causing
            a vehicle accident.

&&

MJ
Local storm report, Apr 2, 9:08 PM CDT, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
908 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Tstm Wnd Dmg     4 S Bono                35.86N 90.81W
04/02/2025                   Craighead          AR   Emergency Mngr

            Major roof damage to Westside School
            gymnasium.

&&

MJ
Local storm report, Apr 2, 9:14 PM CDT, 3 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
914 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     Tstm Wnd Dmg     3 NW Kenton             36.22N 89.05W
04/02/2025                   Obion              TN   Law Enforcement

            Building destroyed on Concord Road.

&&

MJ
Local storm report, Apr 2, 9:36 PM CDT, 3 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
936 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Flash Flood      3 SW Frayser            35.19N 90.02W
04/02/2025                   Shelby             TN   Broadcast Media

            Water covering 1 to 2 lanes lanes on
            eastbound I-40 before the Watkins exit.

&&

12
Local storm report, Apr 2, 10:15 PM CDT, 2 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1015 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     Hail             2 E Midtown Memphis     35.13N 89.95W
04/02/2025  E1.00 Inch       Shelby             TN   Broadcast Media

            Nickel and quarter sized hail at Poplar and
            Highland.

&&

MJ

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:47 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Tunica43 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningMEGDeSoto44 min
Apr 2, 8:54 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica66 min
Apr 2, 9:10 PM CDTFlash Flood WarningMEGDeSoto, Tunica3 hr
Apr 2, 9:10 PM CDTSevere Thunderstorm WarningMEGDeSoto50 min
Apr 2, 9:54 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall51 min
Apr 2, 10:09 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica51 min
Apr 2, 11:24 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica25 min
Apr 2, 11:28 PM CDTTornado WarningMEGBenton, Marshall47 min
Apr 3, 12:00 AM CDTTornado WarningMEGAlcorn, Benton, Tippah45 min
Apr 3, 12:03 AM CDTTornado WarningMEGDeSoto, Panola, Tate, Tunica42 min
Apr 3, 12:37 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Marshall, Tate38 min
Apr 3, 12:47 AM CDTTornado Warning Tornado observedConsiderable damage threatMEGDeSoto, Marshall, Tate43 min
Apr 3, 12:50 AM CDTTornado WarningMEGDeSoto, Tate, Tunica40 min
Apr 3, 1:42 AM CDTFlash Flood WarningMEGMarshall3 hr
Apr 3, 1:58 AM CDTSevere Thunderstorm WarningMEGBenton, Marshall47 min
Apr 3, 2:12 AM CDTTornado WarningMEGBenton48 min
Apr 3, 2:19 AM CDTFlash Flood WarningMEGDeSoto, Marshall, Tate, Tunica7 hr
Apr 3, 2:47 AM CDTTornado WarningMEGAlcorn, Benton, Marshall, Tippah43 min
Apr 3, 3:23 AM CDTTornado WarningMEGAlcorn, Tippah52 min
Apr 3, 5:30 AM CDTFlash Flood WarningMEGAlcorn, Benton, Tippah3 hr
Apr 3, 9:48 AM CDTRiver Flood WarningMEGQuitman21 days
Apr 3, 11:17 AM CDTFlash Flood WarningMEGDeSoto, Marshall12 hr
Apr 3, 1:41 PM CDTFlash Flood WarningMEGBenton, Marshall7 hr
Apr 3, 2:05 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall40 min
Apr 3, 3:28 PM CDTFlash Flood WarningMEGDeSoto, Marshall, Tate, Tunica6 hr
Apr 3, 3:44 PM CDTSpecial Weather StatementMEGBenton31 min
Apr 3, 3:51 PM CDTSpecial Weather StatementMEGTate24 min
Apr 3, 3:56 PM CDTSevere Thunderstorm WarningMEGTippah49 min
Apr 3, 4:14 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more46 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo51 min
Apr 3, 4:33 PM CDTFlash Flood WarningMEGAlcorn, Benton, Marshall, Prentiss, Tippah, Tishomingo6 hr
Apr 3, 4:48 PM CDTTornado WarningMEGAlcorn, Tishomingo42 min
Apr 3, 5:03 PM CDTSpecial Weather StatementMEGBenton, Tippah27 min
Apr 3, 5:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica38 min
Apr 3, 6:15 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate, Tunica45 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tunica38 min
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningMEGDyer, Lake62 min
Apr 2, 7:13 PM CDTTornado WarningMEGTipton47 min
Apr 2, 7:21 PM CDTTornado WarningMEGShelby40 min
Apr 2, 7:24 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley43 min
Apr 2, 7:29 PM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Shelby, Tipton61 min
Apr 2, 7:40 PM CDTTornado WarningMEGDyer, Lake, Obion50 min
Apr 2, 7:53 PM CDTTornado WarningMEGLauderdale, Tipton37 min
Apr 2, 7:58 PM CDTTornado WarningMEGHaywood, Lauderdale, Shelby, Tipton47 min
Apr 2, 8:07 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lake, Lauderdale, Obion and 1 more53 min
Apr 2, 8:32 PM CDTTornado WarningMEGDyer, Gibson, Henry, Obion, Weakley43 min
Apr 2, 8:35 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Tipton40 min
Apr 2, 8:36 PM CDTFlash Flood WarningMEGDyer, Lauderdale, Tipton3 hr
Apr 2, 9:08 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Weakley52 min
Apr 2, 9:12 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley48 min
Apr 2, 9:12 PM CDTTornado WarningMEGWeakley18 min
Apr 2, 9:34 PM CDTTornado WarningMEGHenry26 min
Apr 2, 9:50 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Crockett, Dyer, Gibson, Henry and 3 more55 min
Apr 2, 10:18 PM CDTTornado WarningMEGBenton, Henry42 min
Apr 2, 10:29 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 6 more46 min
Apr 2, 10:34 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby3 hr
Apr 2, 10:39 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Weakley51 min
Apr 2, 10:41 PM CDTTornado WarningMEGBenton, Carroll, Henry49 min
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy, Madison44 min
Apr 2, 11:06 PM CDTSevere Thunderstorm Warning Destructive damage threatMEGBenton, Carroll, Chester, Decatur, Fayette, Gibson and 6 more39 min
Apr 2, 11:15 PM CDTTornado WarningMEGChester, Hardeman, Henderson, Madison45 min
Apr 2, 11:50 PM CDTTornado WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Madison40 min
Apr 2, 11:58 PM CDTFlash Flood WarningMEGBenton, Carroll, Crockett, Gibson, Hardeman, Haywood and 4 more3 hr
Apr 3, 12:10 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 2 more50 min
Apr 3, 12:26 AM CDTTornado WarningMEGBenton, Decatur19 min
Apr 3, 12:31 AM CDTTornado Warning Tornado observedMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy59 min
Apr 3, 1:19 AM CDTFlash Flood WarningMEGShelby3 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningMEGBenton, Chester, Decatur, Hardin, Henderson, McNairy and 1 more39 min
Apr 3, 1:41 AM CDTTornado Warning Considerable damage threatMEGChester, Fayette, Hardeman, McNairy49 min
Apr 3, 2:14 AM CDTRiver Flood WarningMEGShelby6 days
Apr 3, 2:19 AM CDTTornado WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy56 min
Apr 3, 2:37 AM CDTFlash Flood WarningMEGBenton, Chester, Decatur, Hardeman, Hardin, Henderson and 2 more3 hr
Apr 3, 2:40 AM CDTTornado WarningMEGHardeman, McNairy50 min
Apr 3, 3:09 AM CDTTornado WarningMEGDecatur, Hardin51 min
Apr 3, 4:17 AM CDTFlash Flood WarningMEGShelby5 hr
Apr 3, 4:30 AM CDTFlash Flood WarningMEGFayette, Hardeman, Shelby5 hr
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy66 min
Apr 3, 3:47 PM CDTSpecial Weather StatementMEGChester28 min
Apr 3, 4:10 PM CDTFlash Flood WarningMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 4 more6 hr

Nearby

Tornado Warnings in Mississippi, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.